# SDR DALA2024100709732

- Difficulty date: October 4, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 58,901 hours, 42,200 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON L10L STA Y=908 AT CPAX CABIN. SUMMARY OF NRC 00268: LONGERON L10L STA Y=908 AT CPAX CABIN WAS REPAIRED PER B717-200 SRM 53-00-05-2R PROCEDURE 2 REPAIR 2. PERFORM DECAL INSPECTION CONDITION EVERY "C" CHECK PER TOPP 30-10-70 PAGE 14 PAR I. (LP #0592598)
